# SDR AT9900022

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND DENTS AND CREASES AT VARIOUS FUSELAGE SKIN LOCATION OUT OF LIMITS.  THE LOCATIONS ARE FS 104 TO FS 135 L-19R, FS 227 L-17L, FS 229 TO FS 598 L-18R TO 28R, FS 241 L-18L AND FS 269 L-18L.  REPAIRED ALL DENTED FUSELAGE SKIN BY REMOVING, COLD WORKING, FABRICATING AND INSTALLING NEW SKINS AND DOUBLERS IAW DC9 SRM 51-10-2, 51-10-4, 53-01 FIG 2, AND RES NR 982281, 982105, 982106, 982107 AND RES 982108.
